# SDR GTIA030242

- Difficulty date: February 23, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CABIN STATION 200 BL0 TO RBL 50, LB5 CORRODED ON WEB SURFACE. REMOVED DAMAGED WEB SECTION.  FABRICATED NEW WEB SECTION.  FABRICATE SPLICE DOUBLER.  INSTALLED SPLICE WEB DOUBLER.  INSTALLED NEW WEB SECTION.  (M)
